MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+20.00 OD)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device was not returned back from the customer.(b)(4).
 
Event or Problem Description
The surgeon reported performing a lens exchange due to bubbles in the lens.Additional information was requested but has not been received.
 
Additional Manufacturer Narrative
Follow-up report #1 is being submitted to fda for the following reasons: 1.Corrected information from initial report - mfr site,report source: manufacturer's contact information updated to current contact person.2.Additional information not available/included in initial report: added manufacturer's codes for: patient; device; method; results; and, conclusion.3.Additional information not available/included in initial report: risk analysis conducted on the product line and failure code, as noted below: a review of the most recent complaint trending data indicates no significant trends have been identified at this time, and no capa is required as part of product evaluation.This event can now be considered closed.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key7259622
Report Number3006723646-2018-00007
Device Sequence Number868901
Product Code HQL
UDI-Device Identifier04547480480787
UDI-Public04547480480787
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberISERT 250 (+20.00 OD)
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer01/15/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;